# SDR USAA2013062100016

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FUSELAGE FRAME AT BS907 BETWEEN S1 TO S2R.  REPAIRED FUSELAGE FRAME AT BS907 BETWEEN S1 TO S2R IAW B737 SRM 53-00-07, REPAIR 2 & EA 104878.
